The Stacks project

Bibliography entry Ponomarev

author
Ponomarëv, K. N.
title
Solvable elimination of ramification in extensions of discretely valued fields
year
1998
journal
Algebra i Logika
volume
37
number
1
pages
63–87, 123

@ARTICLE{Ponomarev,
    AUTHOR = {Ponomar{\"e}v, K. N.},
    TITLE = "Solvable elimination of ramification in extensions of discretely valued fields",
    JOURNAL = "Algebra i Logika",
    VOLUME = "37",
    YEAR = "1998",
    NUMBER = "1",
    PAGES = "63--87, 123"
}

      

This item is referenced in 1 tag:

  • in Section 15.105: Eliminating ramification